# SDR AALA20130905003

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 12,612 hours, 4,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5E AFT ESCAPE PATH LIGHT INOPERATIVE.  REPLACED SEAT 5E AFT ESCAPE PATH LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
